MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-VSP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2026, the luer hub was found cracked during use on the patient.The insertion date is on (b)(6) 2025, they changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a cracked luer hub was able to be confirmed through investigation of the returned sample.The customer returned one connector assembly, compression cap, and compression sleeve for analysis.Visual analysis revealed a crack in the red arterial luer hub.Fissures due to solvent swelling were also noted on both hubs.Functional testing was performed, and no leaking was observed.This damage is consistent with damage due to alcohol exposure.Significant discoloration was observed on both hubs, with large portions of the material appearing lighter in colour.A device history record review was performed, and no relevant findings were identified.Additional information provided by the customer stated that iodophor was used to disinfect the device.Lab services were contacted, and it was determined that the discoloration is due to oxidation, potentially caused by the use of iodophor in combination with other oxidizers such as bleach-like cleaners found in clinical settings.This oxidation is unlikely to have contributed to stress-cracking and is therefore unrelated to the reported crack in the red arterial luer hub.Based on the customer report and the sample received, the root cause is likely design related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24320509
Report Number9680794-2026-00101
Device Sequence Number9423413
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)241220(17)271130(10)33F24M0039(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F24M0039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown